# SDR R61A201511200869

- Difficulty date: November 20, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,616 hours, 16,969 cycles
- System (JASC): 3244 · Tire
- Part: Module
- Part number: 70253651901
- Part serial: 07043045
- Condition: Inoperative
- Part time: 21,616 hours, 16,969 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING, CREW RECEIVED PARKING BRAKE NOT RELEASED MESSAGE. CREW RAN QRH, DECLARED AN EMERGENCY AND DIVERTED.  WITH EMERGENCY VEHICLES STANDING BY AND PASSENGERS BRACING, CREW LANDED WITHOUT INCIDENT.  CREW TAXIED TO GATE WHERE PASSENGERS DEPLANNED NORMALLY.  MAINTENANCE TROUBLESHOT, R & R GEN I/O IN MAU 2 & 3 SLOTS 9 & 10 IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
